# SDR SA07006

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Part time: 23,456 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE AFT EMERGENCY POWER SUPPLY UNIT FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
